# SDR HEEA966536

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 39563001
- Condition: Defective
- Location: Dc Sys
- Part time: 992 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAILED CAPACITY TEST.
